# SDR UALA2009122804013

- Difficulty date: December 26, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 46,664 hours, 5,654 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L EMERGENCY LIGHT COVER BROKE.  SWITCH HAS SMALL AMOUNT OF DAMAGE ALLOWING SMALL MOVEMENT IN LENS COVER. COVER IS STILL SECURE AND PROTECTS SWITCH AS REQUIRED.  REPLACED COVER, SYS CHECKS GOOD.
